Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
I am sorry you have calcium there.
did you have a shoulder MRI scan?
calcium and calcifications can occur as we all get older.
this is called calcified tendonitis
steroid injections could help
cimetidine could help
also reducing calcium intake is controversial and could help.
yes i had scan on my shoulder i have had steroid injection already
you can talk to your doctor about trying cimetidine
and trying to limit your diet of calcium to see if this helps
extracorporeal shockwave therapy could help as well.
had shockwave treatment on shoulder also but now the problem is occuring in my other shoulder what is cimedine
cimetidine is tagamet, a histamine2 blocker which blocks stomach acid.
and has been studied in patients who have calcification in the tendons in the shoulder
is there surgery op that could remove problem
yes there are surgical options
of open surgery
and arthroscopic surgery which are difficulty surgeries
and surgery should always be left as a final option.
let me know if you have other questions.if done for now, please leave positive rating below the chat box so I can get credit for helping you todayyou can always reach me with "a question for Dr. David" if you have any other questionshere is my website if you need to reach me again:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com
ok thanks for your help Dr David